Medical Questions > Conditions and Diseases > Blood Disorders Forum

Sensitive skin on thighs and arms

Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....
User Profile
Recently, i started noticing that the skin on my thighs and arms are sensitive. my little brother slightly hit me, and it hurt my arm alot. I feel that I bruise really easily. I found a small bump on my right thigh with a bruise there, that hurts n has been there for weeks. the other day I was feeling my thighs by firmly pushing down on them with my fingers. I found that my skin felt tender and bruised. I also feel that there might be some lumps on some certain areas on my thighs. I have not experienced any trauma for my skin to be bruised like this and I am worried. I have researched online and found that easy bruising could be related to anemia. I had went to the hospital a couple of months ago, and was told that I had low iron, but never did anything about it. I am not sure if my condition is serious enough to take pills. It is also find that when I am sleeping it is hard for me to breath & sometimes my heart beats really fast at night for no reason. Please message me back.


Did you find this post helpful?
|

User Profile
replied April 28th, 2010
Blood Disorders Answer A11599
Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the easy bruising leading to some lumps in the thighs and also by the diagnosis of anemia with low iron in the blood for a couple of months.
There are a no. of causes of easy bruising including cirrhosis, Marfan syndrome, bone marrow disorders, hemophilia, platelet disorders,von willebrand disease and medications esp. aspirin,NSAIDs etc.You need to undergo thorough investigations to rule out these possibilities.
For low iron anemia or iron deficiency anemia, treatment consists of iron supplementation in form of syrup or pills. Due to anemia, there can be high output cardiac failure which can lead to sensation of heart beating fast or palpitations. The correction of iron deficiency anemia will help alleviate these symptoms
You must consult your physician for definitive diagnosis as the same cannot be made online.
Hope this helps. Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Blood Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.